Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Fever, body pain, rash, cramps, feel like puking. What should we do?

Hey doc, my boyfriend is having some really odd symptoms at the moment. He s got cramps, he feels like puking and his head really hurts. He s got a temperature of 40 (in Celsius), a rash on his arms and his chest, and his hands and feet are freezing cold. He s taken 2 pain killers, but they haven t helped him much. What should we do?
Asked On : Tue, 26 Apr 2011
Answers:  3 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
HI,welcome to health care magic.he may be suffer from any kind of allergic reaction.so you immediately contact any dermatologist or any physician for that.
Answered: Tue, 26 Apr 2011
  User's Response
Hi dear



Welcome to HealthcareMagic.



From your history it appears that he has a viral fever or meningitis.Viral fever with a rash could be due to many causes like chickenpox.I advise you to visit Physician as early as possible and get evaluated .Pain killers alone cannot treat this condition.He should get appropriate antibiotic/antiviral regimen along with adequate hydration and meticulous care.



Take care.
Answered: Tue, 26 Apr 2011
I find this answer helpful
  User's Response
hi welcome to healthcare magic!

if u are interested in ayurvedic. med . then u may take sudarshan ghan vati 1 tab. thrice a day, stresscom cap. 1 cap. twice a day, Amritarishta 4 tsf with 1/2 cup water twice a day after meal and vomitab syrup 1 tsf thrice a day before meal . avoid heavy meals n cold food products.
Answered: Tue, 26 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions